Advances in Differential Equations

Blow up of critical and subcritical norms in semilinear heat equations

Júlia Matos

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 3, Number 4 (1998), 497-532.

Dates
First available in Project Euclid: 18 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366292562

Mathematical Reviews number (MathSciNet)
MR1659250

Zentralblatt MATH identifier
0946.35011

Subjects
Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Matos, Júlia. Blow up of critical and subcritical norms in semilinear heat equations. Adv. Differential Equations 3 (1998), no. 4, 497--532. https://projecteuclid.org/euclid.ade/1366292562.


Export citation